# SDR IXXA08SMN135S

- Difficulty date: April 18, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 3646956U502
- Condition: Cracked
- Location: Bs 940 L24r
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR WHEEL WELL FITTING CRACKED AT STATION 940.000 LONGERON 24.  REMOVED CRACKED FRAME FITTING.  FABRICATED SPLICES, DOUBLER, FILLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FITTING AND REPAIR PARTS IAW DC8 SRM 53-2-0 FIGURE 8 SHEETS 1, 2, 5 AND 6, DC8 SRM 53-1-0 PAGE 1, 51-1-20D, DC8 AND SRM 51-1-8B.
